# SDR ASAA2020031732445

- Difficulty date: March 15, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 50,766 hours, 15,071 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN DISPLAY VTK NO FD NO LNAV OR VNAV. BOTH MAPS ONLY DISPLAYED THE MAGENTA LINE BOTH CDU WENT TO MENU DISPLAY / FO SIDE HAD A FLIGHT DIRECTOR. SWITCHED AUTO PILOT TO B SIDE AND HEADING SELECT LNAV + VNAV THEN WORKED SO I SWITCHED EVERYTHING BACK TO THE CAPTAIN'S SIDE AND EVERYTHING WORKED BEFORE SWITCHING TO THE FO SIDE, THE AUTO THROTTLE RETARDED PAST 75% SO I DISENGAGED IT + RE-ENGAGED IT AND THEN IT WORKED. GROUNDED - YES. PERFORMED FMC RESET PER B737-800 FIM 34-61-836. OPS CHECK NORMAL.
